1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2022 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Confused and depressed. Give me advice pls.

Discussion in 'Ask A Question' started by Teddy pink, Feb 28, 2020.

  1. Teddy pink

    Teddy pink · Member

    Messages:
    20
    Likes Received:
    4
    Trophy Points:
    43
    After being a rebel I returned to my meds and had been taking them religiously for past 10 days(medications:
    1.jalra m 50/500 x2 a day
    2.reclide 40mg x1 a day
    Lantus 10 units once a day)
    and today I had a follow up and my fbs was 193mg/dl and ppbs was 355mg/dl. Now I was asked to increase my doses
    Medications now:
    1.jalra m50/500x2 a day
    2.reclide 40mg x 2 a day
    3.lantus 14 units once
    Don't u think it's too much medications for a 20 year old.what will it end up in if I gain tolerance to the drugs at a earlier age itself.?
     
  2. novorapidboi26

    novorapidboi26 Type 1 · Well-Known Member

    Messages:
    2,833
    Likes Received:
    1,860
    Trophy Points:
    178
    Are you type 2.....?

    what do those medications do...?
     
  3. Teddy pink

    Teddy pink · Member

    Messages:
    20
    Likes Received:
    4
    Trophy Points:
    43
    My diabetologist.my says I am type 2. My medications doesn't have any side effect but i am just worried. Read my other questions for further information.
     
  4. novorapidboi26

    novorapidboi26 Type 1 · Well-Known Member

    Messages:
    2,833
    Likes Received:
    1,860
    Trophy Points:
    178
    So you have been stopping the meds to lose weight.....?

    That's unfortunate.....but that is definitely something you need professional help with....
     
  5. Teddy pink

    Teddy pink · Member

    Messages:
    20
    Likes Received:
    4
    Trophy Points:
    43
    I got really ****** when my weight gain was rapid so was stopping but I have returned to my meds.
     
    • Like Like x 1
  6. NicoleC1971

    NicoleC1971 Type 1 · Well-Known Member

    Messages:
    3,425
    Likes Received:
    2,052
    Trophy Points:
    198
    Hello. Sorry you are struggling. Diabetes drugs won't make your diabetes better as they just control your bgs but as you are finding out taking more of them does lead to further resistance to your own insulin and the lantus you're taking. In other words you will end up increasing the doses. Tolerance is a useful concept and you're right to be concerned.
    If I were you I'd think about dietary solutions to the problem. Take a look at Jason Fung's video on why it is wrong to treat type 2 with insulin.


    I'd hope you'd want to fight for your health and improving things via dietary means could help you mental health too:
     
    • Like Like x 2
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook